MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect pump was returned for evaluation.Visual inspection was performed and was found that there was a damaged air detector.The event history log (ehl) was reviewed and was confirmed that there were no anomalies noted related to the complaint.The service history review was performed, and it was confirmed that there was no previous repair noted.The allegation made by the complainant was confirmed.The probable root cause of the event was due to a damaged air detector and was then replaced.
 
Event or Problem Description
The customer initially stated that an ambulatory infusion pump had a latch and lock which failed to work and after investigation it was found that the pump had a damaged air detector which can lead to interruption of therapy.The event occurred during testing.There was no patient involvement or harm.

Brand Name
CADD-SOLIS VIP AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25670782
Report Number3012307300-2026-06739
Device Sequence Number10406629
Product Code FRN
UDI-Device Identifier15019517096378
UDI-Public(01)15019517096378(11)180128
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2120
Device Catalogue Number21-2120-0103-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown